# SDR COEA2015071610816

- Difficulty date: July 16, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD PRESS BULKHEAD HAS BURN MARK RBL 10 IN.  REPAIR IAW SRAS DO TS-3897 05 3326 DATED 8 4 15.
